Keywords : w-Hosoya polynomials


w-Hosoya Polynomials for Connection for Some Special Graphs

Ahmed M. Ali; Assma Salah Aziz; Hafen Jalal Ahmed

AL-Rafidain Journal of Computer Sciences and Mathematics, 2012, Volume 9, Issue 2, Pages 173-184
DOI: 10.33899/csmj.2012.163726

Let  and  be any two distinct vertices in a connected graph . A container is a set of internally disjoint - paths. The width of is denoted by  or  is , and the length of  is the length of the longest - path in . Then, for a given positive integer w, the width distance between any two distinct vertices u and v in a connected graph  is define by: , where the minimum is taken over all containers of width w.
In  this paper, we find the Hosoya polynomials, and Wiener indices of the join of two special graphs such as bipartite complete graphs, paths, cycles, star graphs and wheel graphs with respect  to the width distance.